Elliptic lines and Euclidean planes over tensor products of fields
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 43-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_12_a5,
author = {B. A. Rozenfel'd and R. P. Vyplavina and T. A. Zernova},
title = {Elliptic lines and {Euclidean} planes over tensor products of fields},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {43--52},
year = {1975},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_12_a5/}
}
TY - JOUR AU - B. A. Rozenfel'd AU - R. P. Vyplavina AU - T. A. Zernova TI - Elliptic lines and Euclidean planes over tensor products of fields JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1975 SP - 43 EP - 52 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1975_12_a5/ LA - ru ID - IVM_1975_12_a5 ER -
B. A. Rozenfel'd; R. P. Vyplavina; T. A. Zernova. Elliptic lines and Euclidean planes over tensor products of fields. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 43-52. http://geodesic.mathdoc.fr/item/IVM_1975_12_a5/